EconPapers    
Economics at your fingertips  
 

Improved Berry-Esseen-Chebyshev Bounds with Statistical Applications

Jean-Marie Dufour () and Marc Hallin ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: Statistics; Tests (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Improved Berry-Esseen-Chebyshev Bounds with Statisical Applications (1992) Downloads
Working Paper: Improved Berry-Esséen-Chebyshev bounds with statistical applications (1992)
Working Paper: IMPROVED BERRY-ESSEEN-CHEBYSHEV BOUNDS WITH STATISTICAL APPLICATIONS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:8915

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-10-09
Handle: RePEc:mtl:montde:8915